Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stomach ache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi
Doctor :   hi
Doctor :   How can i help you?
User :   i have stomach eche all the time early morning even after the toilet also when i am hungry.
Doctor :   how long have you had this problem for?

User :   I think it is due to gastric, i am not liking to each any of the breakfast
User :   since 6 months to one year
Doctor :   How old are you/ what work do you do- is it streesful work?
User :   29, house wife
Doctor :   we may have a tehnical problem in chatting; if we get disconncected
Doctor :   if that happens we will contact you by mail or call you
Doctor :   can I confirm your details
Doctor :   Email : YYYY@YYYY
User :   I had stomach eche problem in my childhood for what reason i don't no
User :   yes
Doctor :   do you have any vomitting?
Doctor :   or nausea?
User :   some times
User :   Previously i used like breakfast now i don't like to eat
Doctor :   do you have any problems with passing motions- constiaption/ loose motions?

User :   no
Doctor :   When was your last periods? does this problem increase during it/ no relation to it?

User :   25th Jan

User :   no relation to it
Doctor :   do you have any other health problems?

Doctor :   do you eat a lot of oily food/ spicy foods?
User :   no
Doctor :   what is your ht/wt?
User :   5.4" 45kgs

Doctor :   Does your pain increase / decrease when you eat food?

User :   sorry 5"
Doctor :   ok
User :   some times it increases and decreases also
Doctor :   ok
Doctor :   Have you taken any medication or seen a doctor/specailist
Doctor :   for this problem?

User :   yes, for stomach infection
Doctor :   when was this?

User :   6 months back
Doctor :   did this problem start after the infection 6 months back?

User :   it is there before also
Doctor :   do you take any medicines on/off for this?

User :   no
User :   i sleep for sometime and walk
User :   then i will be ok
Doctor :   ok
Doctor :   it is most likely that you have dyspesia
User :   what is that
Doctor :   it is a feeling of discomfort and bloating of the stomach

Doctor :   because of excessive gas formation in your somach and intestines
User :   so what is the solution
Doctor :   you can minimize this through avoiding eating seeds- like dal, beans. rajma etc at night especailly
Doctor :   and also avoid coffe/tea and aereated drinks like colas etc
User :   i never drink coffee/tea or colas
Doctor :   If you notice there is something specific that causes you problems- avoid that food

User :   ok
Doctor :   drink at least 2lts of water per day and get 30 mins of walking into your daily schedule
Doctor :   for temporary relief- you can take tab histac EVT
Doctor :   for 3-4 days
User :   ok
Doctor :   Put it in half a glass of water and drink it in the morning on an empty stomach
Doctor :   dont eat or drink anything for atleast 15 mins after you have the tablet
Doctor :   IF you are still not feeling better in one week,
Doctor :   Pls get back to us and we will help you out
Doctor :   Is there anything else i can help you with?

User :   Thanks a lot
Doctor :   you are welcome;
thanks for consulting us; bye for now

User :   I will try this get back you after a week
Doctor :   ok
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor